Peripheral Neuropathy in Arm After IV Cipro

by Harry
(Missouri)

Sept 23-27, 2013 I was in hospital with diverticulitis. I was given Cipro and Flagyl IV. My wife is an RN. I started complaining of my left shoulder, arm, wrist, hand, fingers severe pain. My wife checked my IV. Medication was running smoothly. My arm was not red, swollen, bruised or hurting. The IV was inserted without difficulty the first time. I mentioned it to the nurses. They didn't really pay any attention. Here it is a month later, and I have peripheral neuropathy in my left arm and the pain is rated 10/10. I am now taking Neurontin, Tramadol, and muscle relaxers that I did not have to take prior to that hospital visit. I had an EMG and am awaiting the results soon. I think this is directly related to the antibiotic. I had no pain in that arm prior to that.


Harry

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video